MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. PRELUDE IDEAL¿; INTRODUCER, CATHETER

MERIT MEDICAL SYSTEMS INC. PRELUDE IDEAL¿; INTRODUCER, CATHETER
Catalog Number PID6F11018SC/G
Medical Device Problem Codes Break (1069); Fracture (1260); Material Separation (1562); Material Integrity Problem (2978)
Health Effect - Clinical Codes Pain (1994); Cramp(s) /Muscle Spasm(s) (4521)
Date of Event 01/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.
 
Event or Problem Description
The account alleges that in a patient with right radial artery spasm at the end of a procedure, the desilet introducer system experienced a separation between its intravascular component (violet part) and the external portion containing the non-return valve (grey part).A few millimeters of the violet segment remained protruding beneath the compression bracelet and had to be manually grasped and forcefully withdrawn by the cardiologist to complete removal of the stent.The patient experienced significant pain during the extraction, which was difficult due to resistance from the arterial spasm.

Brand Name
PRELUDE IDEAL¿
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key22445392
Report Number1721504-2025-00151
Device Sequence Number18212880
Product Code DYB
UDI-Device Identifier00884450844816
UDI-Public00884450844816
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberPID6F11018SC/G
Device Lot NumberH3041906
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Initial Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown